A month ago I started getting signs of athletes foot on my left foot in between my toes. Now it is around my toes on the left foot and the other day it got really itchy and so I rubbed it which made the blister on the top part of one of my toe (the part where you have hair grow out) grow to the length of my toe and raise up. I have noticed over the last few days that I have developed these blisters all over my fingers, it the webs, on my palms and all over my hands. They almost have a tapioca look to them. When the blisters pop or go down the skin peels and it creates nasty red skin and scabbing with even more blisters. I tried Lotrimin and it only made it worse which makes me think it's not athletes foot. I have had athletes foot before and it was not like this, it didn't spread to my hands. My boyfriend had it on the bridge of his foot and it went away. Any ideas of what this could be? I am awaiting insurance before I can see a doctor. I am afraid of spreading it to my 2 young children with which my hands come into contact all the time. Help?
Athletes foot or Tinea Pedis, is a parasitic fungal infection of the epidermis of the human foot. Athlete's foot causes scaling, flaking and itching of the affected skin. Blisters and cracked skin may also occur, leading to exposed raw tissue, pain, swelling and inflammation. Secondary bacterial infection can accompany the fungal infection, sometimes requiring a course of oral antibiotics.The infection can be spread to other areas of the body, such as the fingers, armpits, knees, elbows, and the groin. Refrain from touching any other parts of your body as well as those in your children as this can easily spread. It is best to see your doctor for further evaluation and management.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.